Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 1, 2014, 4:35 PM CDT for Milwaukee County, Wisconsin. It was in force for 16 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2014, 4:35 PM CDT (21:35 UTC)
- Expired
- Aug 1, 2014, 4:51 PM CDT
- In force
- 16 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 4:35 PM CDT | HAIL 1 | Milwaukee, WI | |
| Aug 1, 4:40 PM CDT | HAIL 1 | Saint Francis, WI | ONE INCH HAIL REPORTED. TIME ESTIMATED FROM RADAR. |
| Aug 1, 4:45 PM CDT | TSTM WND DMG | 1 Nw Cudahy, WI | LARGE TREE DOWN AND ACROSS ROAD NEAR LAKE PARKWAY AND OKLAHOMA AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
748
WUUS53 KMKX 012135
SVRMKX
WIC079-012215-
/O.NEW.KMKX.SV.W.0087.140801T2135Z-140801T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 PM CDT FRI AUG 1 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 515 PM CDT
* AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
MILWAUKEE...AND IS NEARLY STATIONARY.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WEST ALLIS...WAUWATOSA...GREENFIELD...OAK CREEK...SOUTH
MILWAUKEE...CUDAHY...GREENDALE...ST. FRANCIS...WEST MILWAUKEE...
MILWAUKEE HOAN BRIDGE...FRANKLIN...MILWAUKEE SOUTH SHORE PARK...
MAIR FESTIVAL PARK...MILLER PARK...MITCHELL PARK DOMES...MARQUETTE
UNIVERSITY AND STATE FAIR PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4289 8785 4286 8787 4296 8803 4306 8801
4305 8789 4301 8789 4298 8785 4295 8784
TIME...MOT...LOC 2135Z 295DEG 2KT 4298 8794
HAIL...1.00IN
WIND...<50MPH
$$
DAVIS1 follow-up statement
307
WWUS53 KMKX 012151
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CDT FRI AUG 1 2014
WIC079-012201-
/O.CAN.KMKX.SV.W.0087.000000T0000Z-140801T2215Z/
MILWAUKEE WI-
451 PM CDT FRI AUG 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MILWAUKEE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4289 8785 4286 8787 4296 8803 4306 8801
4305 8789 4301 8789 4298 8785 4295 8784
TIME...MOT...LOC 2148Z 295DEG 2KT 4298 8793
$$
DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:55 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 1, 2:55 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 255 PM CDT FRI AUG 1 2014 .TONIGHT - CONFIDENCE...MEDIUM UPPER TROUGH WITH THE ASSOCIATED COLD AIR ALOFT AND RIPPLES WITHIN THE FLOW WILL MAINTAIN SHRA/TSRA INTO THE EVENING HOURS. WITH LITTLE SHEAR AND DECENT MID LEVEL LAPSE RATES EXPECTING HAIL TO CONTINUE TO BE THE DOMINANT THREAT. LAKE BREEZE CLEARLY SEEN ON KMKX RADAR TRANSLATING WESTWARD COULD RESULT IN SOME BOUNDARY INTERACTIONS. MESO MODELS SHOW A GRADUAL DECREASE IN ACTIVITY IN THE EVENING HOURS AND THIS MAKES SENSE GIVEN THE LOSS OF HEATING. HOWEVER WILL NEED TO WATCH FOR SOME OF THIS HANGING ON A BIT LONGER WITH TAIL OF CANADIAN VORT MAX ARRIVING INTO SRN WI BETWEEN 6-12Z. .SATURDAY - CONFIDENCE...MEDIUM SHORTWAVE TROUGH SHIFTS TO THE EAST AND MID LEVEL FLOW TAKES ON MORE OF AN ANTICYCLONIC LOOK. AT THE SURFACE WEAK HIGH PRESSURE WILL BE DOMINANT. BUFKIT SOUNDINGS STILL SHOW 500-1000 J/KG OF CAPE. FORCING NOT CLEARLY EVIDENT BUT MODELS ARE SHOWING QPF...ESPECIALLY THE GFS. WILL HAVE SOME SMALL POPS IN THERE FOR NOW WITH SOME LINGERING COLD AIR ALOFT AND WEAK LOW LEVEL CONVERGENCE THOUGH EXPECTING PRETTY SPOTTY COVERAGE IF ANYTHING POPS. .SUNDAY - CONFIDENCE...MEDIUM PRESSURE PATTERN REMAINS WEAK ACROSS THE UPPER MIDWEST WITH WEAK SURFACE HIGH SHIFTING TO THE SOUTHEAST. THIS SETS UP A SUBTLE RETURN FLOW. IN THE UPPER LEVELS THE ANTICYCLONIC FLOW BECOMES SLIGHTLY CYCLONIC ONCE AGAIN. THE PROMINENT FORCING RELATED TO ANY UPPER LEVEL SPEED MAX OR VORT ACTION LOOKS TO REMAIN MORE TO THE NORTH OF THE CWA. EVEN THE 850 FLOW LOOKS SOMEWHAT ANTICYCLONIC. HARD TO LATCH ONTO MUCH OF A TRIGGER. WITH ALL THE MODELS SHOWING QPF IT IS HARD TO IGNORE AND IF SOMETHING DEVELOPS TO OUR NW AND RIDES DOWN IN THE FLOW...THAT IS A SCENARIO HARD TO IGNORE...SO WILL GO WITH THE CONSENSUS OF THE QPF AND MOS GUIDE AND HAVE A CHANCE IN THERE. .SUNDAY NIGHT THROUGH MONDAY NIGHT - CONFIDENCE...MEDIUM FORCING PARAMETERS BECOME A BIT BETTER THIS PERIOD WITH UPPER FLOW BECOMING INCREASING CYCLONIC. LOW LEVEL CONVERGENCE INCREASES AS SURFACE BOUNDARY GRADUALLY SAGS TOWARDS SRN WI. NOTING SOME UPPER DIVERGENCE AS WELL WITH MORE FAVORABLE JET ACTION WITHIN THE INCREASING UPPER FLOW. .TUESDAY AND WEDNESDAY - CONFIDENCE...LOW GEM AND ECMWF SHOW AN ACTIVE NORTHWEST FLOW WHILE THE GFS IS ESSENTIALLY KEEPING THINGS ON THE QUIETER SIDE. BOTH THE GFS AND GEM SHOW LOW PRESSURE PASSING SOUTH WITH POTENTIAL FOR AN MCS TO RIDE ALONG AND NEAR AN 850 BAROCLINIC ZONE. THIS WOULD BE HELPED ALONG BY A STRONGER NW-SE JET MAX DIPPING SOUTH WITH ASSOCIATED UPPER DIVERGENCE. FOR NOW WILL RIDE WITH THE ALLBLEND POPS FAVORING THE CONSENSUS OF THE ECMWF AND GEM AT THIS POINT. .THURSDAY AND FRIDAY - CONFIDENCE...LOW THE GEM AND ECMWF SHOW HIGH PRESSURE AND DRIER REGIME TAKING HOLD. THE GFS A BIT QUICKER ON BRINGING IN SOME RETURN WAA INDUCED PCPN. THE GFS CONTINUES TO LOOK MORE AGGRESSIVE ON BRINGING SUBSTANTIAL CONVECTION IN FOR THURSDAY NIGHT AND FRIDAY WHILE THE ECMWF IS LESS DRAMATIC. WITH THE UPPER FLOW LOOKING OVERALL UNSETTLED WILL NOT ALTER THE ALLBLEND POPS AT THIS TIME. && .AVIATION/00Z TAFS/...A MOSTLY VFR PERIOD WITH A COUPLE OF CONCERNS. FIRST WILL BE THE ONGOING STORMS SLIDING SOUTHWARD INTO SRN WI WITH THE COLD UPPER TROUGH STILL ACROSS THE AREA. SHEAR NOT CONDUCIVE TO IMPRESSIVE STORM ORGANIZATION THOUGH MID LEVEL LAPSE RATES SUPPORTIVE OF HAIL POTENTIAL WITH ANY OF THESE POP UP STORMS. AFTER STORMS DIMINISH THIS EVENING ANY LINGERING CLOUD COVER WILL CLEAR OFF. WITH LIGHT WINDS...POTENTIAL FOR SOME FOG DEVELOPMENT. THIS IS HANDLED WELL IN GOING GRIDDED FORECAST SO NO MAJOR CHANGES PLANNED IN THIS REGARD. MID LEVEL FLOW BECOMES LESS CYCLONIC THOUGH LINGERING LOW LEVEL BOUNDARIES AND INSTABILITY MAY END UP GENERATING A FEW MORE SHRA/TSRA ON SATURDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/SATURDAY AND AVIATION/MARINE...COLLAR SATURDAY NIGHT THROUGH FRIDAY...COLLAR
Hazardous weather outlook, Aug 1, 2:00 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT FRI AUG 1 2014 WIZ046-047-051-052-056>060-062>072-020945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 200 PM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...BUT WILL REMAIN SCATTERED IN COVERAGE. LOOK FOR THE SHOWERS AND STORMS TO DIMINISH QUICKLY INTO THE EVENING HOURS. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE...WITH GUSTY WINDS AND UP TO ONE-INCH HAIL. FOG IS EXPECTED TO DEVELOP LATE TONIGHT. AREAS OF FOG COULD BECOME DENSE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE ARE CHANCES FOR THUNDERSTORMS AT TIMES FROM SATURDAY THROUGH THURSDAY AS A WARM FRONT STALLS NEAR THE REGION AND LOW PRESSURE APPROACHES DURING THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-020945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 200 PM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON BUT WILL REMAIN SCATTERED IN COVERAGE. LOOK FOR THE SHOWERS AND STORMS TO DIMINISH QUICKLY INTO THE EVENING HOURS. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE...WITH GUSTY WINDS AND UP TO ONE-INCH HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE ARE CHANCES FOR THUNDERSTORMS AT TIMES FROM SATURDAY THROUGH THURSDAY AS A WARM FRONT STALLS NEAR THE REGION AND LOW PRESSURE APPROACHES DURING THE MIDDLE OF NEXT WEEK. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 1, 3:04 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 PM CDT FRI AUG 1 2014 WIZ051-012030- FOND DU LAC- 304 PM CDT FRI AUG 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC COUNTY... AT 303 PM CDT...A STRONG THUNDERSTORM WAS NEAR OAKFIELD...OR NEAR FOND DU LAC...MOVING EAST AT 10 MPH. ANOTHER STRONG STORM WAS OVER SOUTHERN LAKE WINNEBAGO...MOVING EAST. WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOND DU LAC...NORTH FOND DU LAC...OAKFIELD...TAYCHEEDAH...BYRON... EDEN...MOUNT CALVARY...JOHNSBURG...PEEBLES...CALVARY AND WAUCOUSTA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4366 8858 4389 8851 4389 8818 4362 8819 TIME...MOT...LOC 2003Z 281DEG 10KT 4372 8847 DAVIS
Special weather statement, Aug 1, 3:29 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT FRI AUG 1 2014
WIZ046-012100-
MARQUETTE-
329 PM CDT FRI AUG 1 2014
...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT MARQUETTE...
AT 328 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
MONTELLO...OR 13 MILES NORTH OF PORTAGE...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONTELLO...PACKWAUKEE...OXFORD...ENDEAVOR...GLEN OAK AND BRIGGSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SLOW MOVING
STORM...AND MAY CAUSE LOCALIZED FLOODING.
LAT...LON 4378 8930 4373 8927 4364 8925 4364 8928
4365 8960 4386 8955 4386 8936
TIME...MOT...LOC 2028Z 336DEG 12KT 4375 8947
DAVISSpecial weather statement, Aug 1, 3:56 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT FRI AUG 1 2014
WIZ066-071-012130-
MILWAUKEE-RACINE-
356 PM CDT FRI AUG 1 2014
...A STRONG THUNDERSTORM WILL AFFECT MILWAUKEE...RACINE COUNTY...
AT 355 PM CDT...A STRONG THUNDERSTORM WAS OVER CUDAHY...MOVING
SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...OAK CREEK...SOUTH MILWAUKEE...CUDAHY AND ST. FRANCIS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SLOW MOVING
STORM...AND MAY CAUSE LOCALIZED FLOODING.
LAT...LON 4285 8790 4294 8794 4295 8794 4299 8788
4298 8786 4296 8785 4286 8783 4285 8784
TIME...MOT...LOC 2055Z 320DEG 8KT 4295 8784
DAVISLocal storm report, Aug 1, 4:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL ST. FRANCIS 42.97N 87.87W
08/01/2014 E0.25 INCH MILWAUKEE WI PUBLIC
&&
BHERZOGLocal storm report, Aug 1, 4:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL MONTELLO 43.79N 89.33W
08/01/2014 M1.00 INCH MARQUETTE WI PUBLIC
REPORTED WITH PICTURE VIA FACEBOOK.
&&
BHERZOGLocal storm report, Aug 1, 4:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL CUDAHY 42.95N 87.86W
08/01/2014 E0.75 INCH MILWAUKEE WI TRAINED SPOTTER
&&
BHERZOGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 12:37 PM CDT | Special Weather Statement | MKX | Marquette | 23 min |
| Aug 1, 1:08 PM CDT | Special Weather Statement | MKX | Green Lake | 37 min |
| Aug 1, 1:44 PM CDT | Special Weather Statement | MKX | Columbia | 31 min |
| Aug 1, 2:13 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake, Marquette | 47 min |
| Aug 1, 2:23 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 37 min |
| Aug 1, 3:01 PM CDT | Special Weather Statement | MKX | Marquette | 29 min |
| Aug 1, 3:04 PM CDT | Special Weather Statement | MKX | Fond du Lac | 26 min |
| Aug 1, 3:29 PM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| Aug 1, 3:56 PM CDT | Special Weather Statement | MKX | Milwaukee | 34 min |
| Aug 1, 4:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 37 min |
| Aug 1, 4:27 PM CDT | Special Marine Warning | MKX | 33 min | |
| Aug 1, 4:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 46 min |
| Aug 1, 4:55 PM CDT | Special Marine Warning | MKX | 65 min | |
| Aug 1, 5:09 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 36 min |
| Aug 1, 5:12 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 33 min |
| Aug 1, 5:19 PM CDT | Special Weather Statement | MKX | Milwaukee | 41 min |
| Aug 1, 5:36 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Aug 1, 5:38 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 37 min |
| Aug 1, 5:59 PM CDT | Areal Flood Advisory | MKX | Dane | 2 hr |
| Aug 1, 6:08 PM CDT | Areal Flood Advisory | MKX | Columbia, Sauk | 2 hr |
| Aug 1, 6:13 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Aug 1, 6:17 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 43 min |
| Aug 1, 6:43 PM CDT | Areal Flood Advisory | MKX | Racine, Walworth | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.